Parkinson’s and Anxiety

Question:

Robert I spoke with you several weeks ago
and I am having difficulty with anxiety along
with PD.  Would sure like some advice. 

I take 125 mg mucuna, 25 mg losodyn, .50 4 times
daily plus .50 ativan 2 times a day and am still
very shaky and slow moving.  Suggestions?
All meds are MD prescribed. 

Norma

Response 

I have two thoughts in response to your question.
First, you report taking three different medications.
It is possible there may be an issue with the particular
combination of medicines that you are taking.

Side effects can flair up when certain combinations of
medications are taken that do not happen when any one
drug is taken by itself.  Certain combinations of drugs
can cause mineral depletions in the body or other
vitamin deficiencies. Only an expert can say for sure
if this is happening in your case.

I believe it is always important to have your medications
reviewed by a certified nutritional consultant. The person
we recommend is Randy Mentzer who is also a licensed
pharmacist who looks at the whole picture. (He does
phone consultations). It may be there is a problem
with foods you are eating or other supplements you
are taking in conjunction with the medications you are taking.
Someone needs to take a look at the whole picture.  

Click here for more information about Randy’s nutritonal consultation

Second, when it comes to finding relief from anxiety, Craniosacral
therapy and Bowen therapy can be very helpful. I have written
two blogs eariler today with information about how you can link
up with either type of therapist.

Robert Rodgers, Ph.D.
Parkinsons Recovery

© 2008 Parkinsons Recovery

Please follow and like us:
error

Leave a Reply

Your email address will not be published. Required fields are marked *